# SDR ABXR2020081000060

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T00111
- Condition: Corroded
- Location: Bs 1197
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 1197,  STRINGERS 32 - 33R.  THE SHEAR TIE WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, DETAIL II.  REPLACED THE SHEAR TIE IAW SRM 51-40-02, PARA 4 &7.
